Cohomology of operator algebras. III : reduction to normal cohomology

B.E. Johnson; Richard V. Kadison; John R. Ringrose

Bulletin de la Société Mathématique de France (1972)

  • Volume: 100, page 73-96
  • ISSN: 0037-9484

How to cite

top

Johnson, B.E., Kadison, Richard V., and Ringrose, John R.. "Cohomology of operator algebras. III : reduction to normal cohomology." Bulletin de la Société Mathématique de France 100 (1972): 73-96. <http://eudml.org/doc/87199>.

@article{Johnson1972,
author = {Johnson, B.E., Kadison, Richard V., Ringrose, John R.},
journal = {Bulletin de la Société Mathématique de France},
language = {eng},
pages = {73-96},
publisher = {Société mathématique de France},
title = {Cohomology of operator algebras. III : reduction to normal cohomology},
url = {http://eudml.org/doc/87199},
volume = {100},
year = {1972},
}

TY - JOUR
AU - Johnson, B.E.
AU - Kadison, Richard V.
AU - Ringrose, John R.
TI - Cohomology of operator algebras. III : reduction to normal cohomology
JO - Bulletin de la Société Mathématique de France
PY - 1972
PB - Société mathématique de France
VL - 100
SP - 73
EP - 96
LA - eng
UR - http://eudml.org/doc/87199
ER -

References

top
  1. [1] AKEMANN (C. A.). — The dual space of an operator algebra, Trans. Amer. math. Soc., t. 126, 1967, p. 286-302. Zbl0157.44603MR34 #6549
  2. [2] DAY (M. M.). — Amenable semi-groups, Illinois J. Math., t. 1, 1957, p. 509-544. Zbl0078.29402MR19,1067c
  3. [3] DIXMIER (J.). — Les algèbres d'opérateurs dans l'espace hilbertien. 2e édition. — Paris, Gauthier-Villars, 1969 (Cahiers scientifiques, 25). Zbl0175.43801
  4. [4] HOCHSCHILD (G. P.). — On the cohomology groups of an associative algebra, Annals of Math., t. 46, 1945, p. 58-67. Zbl0063.02029MR6,114f
  5. [5] JOHNSON (B. E.). — Cohomology in Banach algebras (to appear). Zbl0256.18014
  6. [6] KADISON (R. V.). — Derivations of operator algebras, Annals of Math., t. 83, 1966, p. 280-293. Zbl0139.30503MR33 #1747
  7. [7] KADISON (R. V.) and RINGROSE (J. R.). — Cohomology of operator algebras, I: Type I von Neumann algebras, Acta Math., Uppsala, t. 126, 1971, p. 227-243. Zbl0209.44501MR44 #809
  8. [8] KADISON (R. V.) and RINGROSE (J. R.). — Cohomology of operator algebras, II: Extended cobounding and the hyperfinite case, Arkiv. för Mat., t. 9, 1971, p. 55-63. Zbl0214.38402MR47 #7453
  9. [9] TAKESAKI (M.). — On the conjugate space of an operator algebra, Tôhoku math. J., t. 10, 1958, p. 194-203. Zbl0089.10703MR20 #7227

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.